Asymmetric Monetary Policy Rules for an Open Economy: Evidence from Canada and the Uk
Mustafa Caglayan (),
Zainab Jehan and
Kostas Mouratidis
International Journal of Finance & Economics, 2016, vol. 21, issue 3, 279-293
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (12)
Downloads: (external link)
http://hdl.handle.net/
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:ijfiec:v:21:y:2016:i:3:p:279-293
Ordering information: This journal article can be ordered from
http://jws-edcv.wile ... PRINT_ISSN=1076-9307
Access Statistics for this article
International Journal of Finance & Economics is currently edited by Mark P. Taylor, Keith Cuthbertson and Michael P. Dooley
More articles in International Journal of Finance & Economics from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley Content Delivery ().